Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello doctors, my friend suddenly lost a patch of hair at the back of his head. Can you please let us know what maybe the reason and provide suggestions on treatment. He is from belgaum.

2 Doctors Answered
It may be due to fungal infection. Apply mixnoxidyl.
Alopecia areata is an autoimmune disorder that usually results in unpredictable, patchy hair loss.many people with a family history of alopecia areata also have a personal or family history of other autoimmune disorders, such as atopy, a disorder characterized by a tendency to be hyperallergic, thyroiditis, and vitiligo. Let's have a detailed discussion to ensure proper treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.